Periods Issue

Married, mother of 3 kids.My LMP was 17 May. I did IC on 26 May. Due to condem rupture.. Immediately took Postinor 2 one tab following second tab after 12 hours. On 6th june started little bleeding continue for 3 days and after that experienced very heavy vaginal blood flow with clots continued for 5 days and then it stopped. I have very regular cycle 28 days. Now due to this ECP my cycle is disturbed. My question is I hav to travel on 3 july.... I don't know when my periods will showup.. Can I take Primolut N to avoid my periods during my travel duration? I am not using any contraception method other than condem. Thanx in advance.

dr-asima-fazal-gynecologist-lahore

Taking the hormonal medicines can sometimes disturb your cycle.
To delay your periods for travel plans you can start tab primolut N, 3 days before your expected date and can continue taking for upto 15 days. Take 1 tablet 3 times a day. After you stop , you will get your periods in about 3 days.

dr-shaheena-asif-gynecologist-lahore

MBBS,FCPS | Lahore

review-img 38 Positive Reviews

Dont take any more medicines